# SDR SIMA952151

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: D49410001
- Condition: Failed
- Location: Landing Gear
- Part time: 4,217 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 7615 - NO LANDING GEAR INDICATION.  REMOVED AND INSPECTED LANDING GEAR CONTROL BOX.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 4614.  (X)
